Has anyone had problems with mouth sores etc while having chemotherapy ?? and can they give any advice in how to cope with this problem as i read that it is a common side effect with chemotherapy
Has anyone had problems with mouth sores etc while having chemotherapy ?? and can they give any advice in how to cope with this problem as i read that it is a common side effect with chemotherapy
I have been suffering with mouth sores from my chemotherapy treatments
my oncology nurse gave me a Difflam mouth wash which has really helped with the pain and to limit infection
if you speak to your oncology team I’m sure they will arrange something for you
I hope this helps deal with your problem and good luck with your treatment
Thanks for the information, i haven’t started yet sometime in may , just preparing myself
Thanks for the information, i haven’t started yet sometime in may , just preparing myself